# SDR ABXA9500183

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911407503
- Condition: Corroded
- Location: Fs 218-256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE RIGHT FORWARD FUSELAGE SKIN HAD CORROSION AND A PREVIOUS REPAIR THAT WAS NOT IAW THE SRM, FROM FS 218 TO 256 AND BETWEEN LONGERON'S 14 AND 16 RIGHT.  REPAIRED FUSELAGE SKIN IAW ABX REA D953-10849-MR.
